... getting the weight off either while still on tysabri or after you stopped treatment? I've gained 20 pounds since I started my treatments 5 months ago. I workout daily and my diet hasn't changed. I'm just as my wits end with the the weight gain. I realize I should be happy that his drug is keeping my flareups away but I have been experiencing a wide variety of symptoms that this drug can have. The weight gain is just really getting to me.
No responses have yet been posted. Add your response to this question.
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2009 • 12 answers
Posted 23 Oct 2010 • 1 answer
Is anyone on tysabri therapy and going to Geisinger Hospital in Pa. for treatment? I sure could use?
Posted 13 Apr 2011 • 1 answer
Posted 25 May 2011 • 10 answers
If Tysabri is working, why do I have to stop after 2 years? I am afraid of having my symptoms return
Posted 8 Jul 2014 • 3 answers